See Alike in...

Alike App

Browser

Lunareclipse

942d

Hi I have generalized anxiety disorder and I am currently taking Prozac for it but I am looking to change because it doesnt seem to be working for me. Looking for any advice you have!

Top reply
    • Lora

      928d

      Definitely talk with your doctor about other treatments. Prozac is one drug of many other SSRI meds. Bot there are also many other mechanisms , for example I take a medication from the SNRI group for my anxiety.

    • Lora

      928d

      Definitely talk with your doctor about other treatments. Prozac is one drug of many other SSRI meds. Bot there are also many other mechanisms , for example I take a medication from the SNRI group for my anxiety.

    • JoAnn

      931d

      Definitely talk to your doc. Prozac worked well for me for 3 years but I have PMDD so it mostly just helped me feel better around my periods. Your doc could have you try buspirone or escitalopram as well as those are commonly prescribed for anxiety. I didn’t like either of those but everyone is different so I’m not going to ever say don’t try something ☺️

    • Avery

      942d

      I would suggest talking to your doctor and letting them know that you don't like how the medicine makes you feel and would like to try something new. There are PLENTY of other SSRIs. Getting through all of them may take a while (since you really need to he on something for AT LEAST ~2 months to know how it really affects you), but I'm sure you'll find one that works for you eventually.

    • Mystato

      942d

      I was on Prozac when I was first diagnosed, and I hated the way it made me feel. I felt like a zombie most of the time, and when I did have emotions it was anger. Thankfully I'm on something that completely works for me. Without the side effects, and all the crap that comes with Prozac.

    • Katylin

      942d

      Hey! usually it takes 4-6 weeks to see full affect of the medication. however if it’s been that long, you can try increasing the dose. or depending on your medical history they may add a medication or try something else like another SSRI, an SNRI, or Buspirone. good luck! 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion